RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 7, Pages 120–144 (Mi msb9095)  

Two-sided estimates for domains of univalence for classes of holomorphic mappings of the disk into itself with two fixed points

O. S. Kudryavtsevaa, A. P. Solodovb

a Volgograd State Technical University, Volgograd, Russia
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6222.2018.1


DOI: https://doi.org/10.4213/sm9095

Full text: PDF file (738 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9095

Document Type: Article
UDC: 517.54
Received: 01.03.2018 and 25.08.2018

Citation: O. S. Kudryavtseva, A. P. Solodov, “Two-sided estimates for domains of univalence for classes of holomorphic mappings of the disk into itself with two fixed points”, Mat. Sb., 210:7 (2019), 120–144

Citation in format AMSBIB
\Bibitem{KudSol19}
\by O.~S.~Kudryavtseva, A.~P.~Solodov
\paper Two-sided estimates for domains of univalence for classes of holomorphic mappings of the disk into itself with two fixed points
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 7
\pages 120--144
\mathnet{http://mi.mathnet.ru/msb9095}
\crossref{https://doi.org/10.4213/sm9095}
\elib{http://elibrary.ru/item.asp?id=38487815}


Linking options:
  • http://mi.mathnet.ru/eng/msb9095
  • https://doi.org/10.4213/sm9095
  • http://mi.mathnet.ru/eng/msb/v210/i7/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:128
    References:4
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019